I am 25 year old women. I am suffering from depression from past 5 years. Recently the doctor changed my medication. He gave me 10mg of Cipralex and 10mg of Deanxit. I sleep for 8 hours every night, but still i feel very sleepy in the office. Can you please help me with this?
I found that I had to try a few antidepressants before I was stable. Luvox made me very sleepy etc. Talk to your pharmacist about the compounds of the drugs you are on and maybe you will find out why you are sleepy during the day.
Hi Deanxit is NOT a treatment for Depression but a short term treatment for Anxiety. If people are suffering from depression they should be given an antidepressant, after careful assessment of their mental state.
The best advice can be given be your GP or a mental health professional.
Hi, I am a male. Does Deanxit have sexual side effects? I have been taking it for the last 30 or so days, took 2 a day for 2 or so weeks, and now down to one. I am taking it as a treatment for mild anxiety, but since I started on it, I noticed some sexual weakness. when I start taking only one a day, even though I still feel weaker than before taking it at all, yet a little less weakness when taking one. I am still being able to preform, but I am not reaching the level of erection I used to. I was also taking Nexuim for the last 8 weeks, not anymore now.
Also, does Deanxit increase blood count in anyway? WBC or Platelets...etc.?
I have taken Deanxit for about 2 months. every day 2 tablets. I make my situation go even worse, i was more panicing and having fast heart beats. So I stopped it because it did not give me any positif effect.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.